RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2017, Volume 53, Number 3, Pages 362–374 (Mi de11612)  

This article is cited in 3 scientific papers (total in 3 papers)

Degenerate abnormal trajectories in a sub-Riemannian problem with growth vector $(2, 3, 5, 8)$

Yu. L. Sachkovabc, E. F. Sachkovab

a Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, 119991 Russia
b Ailamazyan Program Systems Institute of Russian Academy of Sciences, Yaroslavskaya oblast, Pereslavskii raion, s. Vesíkovo, 152021 Russia
c Peoples Friendship University of Russia, Moscow, 117198 Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.a03.21.0008
The publication was supported by the Ministry of Education and Science of the Russian Federation (the Agreement no. 02.a03.21.0008).


DOI: https://doi.org/10.1134/S0374064117030074


English version:
Differential Equations, 2017, 53:3, 352–365

Bibliographic databases:

Document Type: Article
Received: 07.06.2016

Linking options:
  • http://mi.mathnet.ru/eng/de11612

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. F. Sachkova, “Nevyrozhdennye anormalnye upravleniya v subrimanovoi zadache s vektorom rosta $(2,3,5,8)$”, Programmnye sistemy: teoriya i prilozheniya, 8:4 (2017), 179–195  mathnet  crossref
    2. D. I. Pirshtuk, “O kharakteristicheskikh raspredeleniyakh levoinvariantnykh zadach optimalnogo upravleniya”, Tr. In-ta matem., 25:2 (2017), 70–81  mathnet
    3. L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 or greater”, Sb. Math., 209:5 (2018), 672–713  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:99

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019